Recent Articles

  • United States assault on ASICS Half Marathon

    United States assault on ASICS Half Marathon

    Defending champion Sara Hall and 2:25 marathon runner Laura Thweatt will lead a two-pronged United States attack in the ASICS Half Marathon on the Gold Coast next …

 

 

Sign up to our mailing list

Policies & Etiquette

Cut Off Policy

Each race of the Gold Coast Marathon has an official cut off time in which participants must complete their race. These cut off times are enforced so roads can be reopened to the public in accordance with event permits. These are all based off the gun time (i.e. the time when the starting gun is fired).

Saturday 30 June 2018
Race Start Time Cut Off Time Finish Line Closes Pace Guideline
Southern Cross University 10km Run 6:30am 1hr 40mins 8:10am 9:00 per km
Gold Coast Airport Fun Run 8am 1hr 20mins 9:20am 12:15 per km
Garmin 2km Junior Dash 9:25am 20mins 9:45am 9:00 per km
Garmin 4km Junior Dash 9:40am 40mins 10:20am 9:00 per km
Sunday 1 July 2018
Race Start Time Cut Off Time Finish Line Closes Pace Guideline
ASICS Half Marathon 6am 3hr 20mins 9:20am 8:30 per km
Wheelchair 15km 7:15am 2hr 25mins 9:40am 9:35 per km
Wheelchair Marathon 7:15am 6hr 45mins 2pm 9:35 per km
Gold Coast Marathon 7:20am 6hr 40mins 2pm 9:14 per km

Download cut off policy

Race Policies

  • Only runners, walkers, wheelchairs and prams are permitted in the events where specified below. No other form of assisted or recreational transport device is permitted without the written approval of event organisers.
  • Animals are not permitted to accompany runners or walkers in any race.
  • Racing wheelchair competitors are welcome to compete in the Wheelchair Marathon and the Wheelchair 15km, but for safety reasons are unable to compete in the ASICS Half Marathon, Southern Cross University 10km Run or Garmin Junior Dash events. Wheelchair participants are allowed in the Gold Coast Airport Fun Run in day chairs only. Hand-cranked cycles are not permitted in any event.
  • Prams are only permitted in the Gold Coast Airport Fun Run and must start at the back of the field. An entry form must be completed for both the child and the parent/guardian during registration, however there is no charge for the child. If parents/guardians would like the child to receive the participant rewards or would like the child to walk with them, they must pay the entry fee for the child.
  • A parent/guardian is permitted to accompany a child for free in the Garmin 2km Junior Dash only. The parent/guardian must also complete an entry form to submit at the Check In Centre and will then receive an identification pass to allow them to start. Parents are not permitted to accompany runners in the Garmin 4km Junior Dash.

Race Etiquette

  • The use of iPods and mp3 players is discouraged in all races for the safety of all participants.
  • Always follow the directions of all race officials and emergency service personnel.
  • Position yourself at the start line according to the Start Zone you nominated when completing your race entry. It is clearly printed on the front of your race number to allow a smooth start for all participants. If you wish to run with friends/family and they are in a different Start Zone you may start in a slower zone than that printed on your race number (e.g. someone with a B Zone label may start in B, C, or D but not in A).
  • Participants who are walking in the Gold Coast Airport Fun Run must start from the rear of the field.
  • Do not stop or change directions suddenly.
  • Keep to the left of the course to allow people to pass on the right.

Weather Policy

The Gold Coast Marathon, in the interest of participant safety, will monitor the race day weather conditions to determine if extreme heat or other weather conditions will have an adverse effect on participants of the Gold Coast Marathon and associated events.

The Gold Coast Marathon, through its duty of care to its participants, reserves the right to indefinitely cancel or delay an event/s at short notice in the interest of participant safety.

The Gold Coast Marathon’s hot weather policy is consistent with Sport Medicine Australia’s Hot Weather Guidelines but participants are reminded that they also have a duty of care to themselves and should only undertake the event if they are adequately prepared and medically fit.

Download weather policy

GCM18 PARTNERS